# SDR CA050411001

- Difficulty date: April 9, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 47,426 hours
- Engine: Ge CF680C2*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: 8ES00463200
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 45 MINUTES AFTER TAKEOFF, BURNING ODOR WAS REPORTED IN THE PASSENGER CABIN AT ROW 17-18.  ODOR DISAPPEARED AFTER 10 MINUTES.  DURING INVESTIGATION FOUND LIGHT TRANSFORMER ON POWER UNIT 18 BURNED AND FUSE BLOWN.  SUSPECT PROBLEM BEING CAUSED BY LIGHT SOCKET PINS, FOUND FUSED COMPLETE POWER UNIT.  REPLACED AND SYSTEM TESTED SERVICEABLE.
